Publications from WU Math Dept., March 2018

  • Hong L, Kuffner TA, Martin R. 2018. On overfitting and post-selection uncertainty assessments. Biometrika 105(1):221-224. doi.org/10.1093/biomet/asx083. [open access]
  • Jaming P, Pozzi E, Wick BD. 2018. Lower Bounds for the Dyadic Hilbert. Annales de la faculté des sciences de Toulouse Sér. 6 27(1):265-284. Abstract & fulltext for subscribers.
  • Kuffner TA, Lee SMS, Young GA. 2018. Consistency of a hybrid block bootstrap for distribution and variance estimation for sample quantiles of weakly dependent sequences. Australian & New Zealand journal of statistics 60(1):103-114. doi.org/10.1111/anzs.12206.

Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819